Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Has two stents. Fell black out in a river. Related to stents?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
My husband has 2 stents in 1 year ago. Today has had a 5 second black out whilst walking and fell in a river.
Is this related.

Hi again,
my Mum has been ill also. She is a 71 year old woman and suffered with pain in her right lower stomach and back. After a scan it showed a fibroid but the pain was so extreme that she was admitted to hospital for pain management 12 weeks later she is at home and has very little pain now. I s this fibroid related or possible kidney stone?
Posted Sat, 1 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Jorge Brenes-Salazar 1 hour later
Dear patient,

Thanks for your health concerns. Your husbands history of loss of consciousness, called syncope, is very worrisome in the context of known heart disease. Rather than ignoring the episode, he needs to contact his cardiologist for further investigation, which might include holter monitoring, stress test, tilt table or electrophysiology study depending on results.

As with your mom, yes, fibroids can be really painful particularly when they suffer torsion or an infarct; a ct scan was performed and if it was a contrast study, then it would have shown a stone; Nevertheless, both are in the differential as you appropriately mentioned; I would kindly ask the original reading radiologist to review the original scan focusing on both possibilities.

Hope that is helpful. Wish you all the best health, blessings.

Dr Brenes Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor